Posts tagged “Chemo Side Effects”

Cancer Treatment Hair Loss 101

by Jane Ashley

Many people assume that they will lose their hair if they have chemotherapy. But not everyone does. Why? Because some chemotherapy drugs don’t cause hair loss. Your oncologist will usually tell you if hair loss is an expected side effect of your chemotherapy. 

No Right Or Wrong

One of the unexpected aspects of hair loss is that you may not only lose the hair on your head, but you may lose your eyebrows, eyelashes, armpit hair, pubic hair and hair on your legs. Everyone is different — you may lose your...

Read more - Comments

Chemo Induced Facial Acne and Remedies

by Brian English

Chemotherapy is notorious for its side effects. But while hair loss, vomiting, and diarrhea get all the attention, there’s one lesser-known side effect that can be just as tough: acne.

Chemo Induced Facial Acne

It’s true: your chemo treatment might end up taking your face on a time trip back to those thrilling days of puberty. Who says chemo can’t make you feel young again?

It might seem minor, but the reemergence of facial acne during cancer treatment is an added source of low self-esteem for patients. You can get a...

Read more - Comments